# SDR UALA2010113004403

- Difficulty date: November 28, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 60,853 hours, 11,205 cycles
- Engine: Pwa PW4077
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 127
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG IGNITER L2 LEFT ENGINE FAILED TO IGNITE USING IGNITER 2.   STATUS MESSAGE-7461501 INACTIVE ES MODE.  REPLACED EXCITER MODULE, IGNITION LEAD AND IGNITION PLUG.
